# SDR AALA202302237672

- Difficulty date: February 21, 2023
- Submitted: February 23, 2023
- Operation: Air carrier
- Aircraft: N912UY
- Make and model: Airbus A320*
- Aircraft serial: 6264
- Aircraft time: 27,483 hours, 11,037 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: S325400294500
- Condition: Jammed
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MID LAVATORY BOTTOM DOOR LATCH JAMMED. MAINTENANCE REPLACED DOOR ASSEMBLY PER AMM 25-45-19. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
